Table of Contents
ISRN Applied Mathematics
Volume 2011, Article ID 787694, 15 pages
http://dx.doi.org/10.5402/2011/787694
Research Article

Approximate Solutions of Differential Equations by Using the Bernstein Polynomials

Department of Mathematics, Alzahra University, Tehran, Iran

Received 12 March 2011; Accepted 19 April 2011

Academic Editors: F. Ding and G. Psihoyios

Copyright © 2011 Y. Ordokhani and S. Davaei far. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Suheel Abdullah Malik, Ijaz Mansoor Qureshi, and Saeed Badshah, “Numerical investigation of nonlinear power-law fin type problem using hybrid heuristic computation,” 2017 3rd International Conference on Power Generation Systems and Renewable Energy Technologies (PGSRET), pp. 148–153, . View at Publisher · View at Google Scholar
  • Shalini Lumb, Sonia Lumb, and Vinod Prasad, “Dynamics of Particle in Confined-Harmonic Potential in External Static Electric Field and Strong Laser Field,” Journal of Modern Physics, vol. 04, no. 08, pp. 1139–1148, 2013. View at Publisher · View at Google Scholar
  • Ayatollah Yari, Mirkamal Mirnia, Mehrdad Lakestani, and Aghileh Heydari, “Solution of optimal control problems with Payoff term and fixed state endpoint by using Bezier polynomials,” Boletim da Sociedade Paranaense de Matemática, vol. 35, no. 1, pp. 247, 2017. View at Publisher · View at Google Scholar
  • Kamal Shah, and JinRong Wang, “A numerical scheme based on non-discretization of data for boundary value problems of fractional order differential equations,” Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 2018. View at Publisher · View at Google Scholar